Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Simple structures axiomatized by almost sure theories
Uppsala universitet, Teknisk-naturvetenskapliga vetenskapsområdet, Matematisk-datavetenskapliga sektionen, Matematiska institutionen, Algebra och geometri.ORCID-id: 0000-0002-4477-4476
2016 (engelsk)Inngår i: Annals of Pure and Applied Logic, ISSN 0168-0072, E-ISSN 1873-2461, Vol. 167, nr 5, s. 435-456Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

In this article we give a classification of the binary, simple, ω-categorical structures with SU-rank 1 and trivial algebraic closure. This is done both by showing that they satisfy certain extension properties, but also by noting that they may be approximated by the almost sure theory of some sets of finite structures equipped with a probability measure. This study give results about general almost sure theories, but also considers certain attributes which, if they are almost surely true, generate almost sure theories with very specific properties such as ω-stability or strong minimality.

sted, utgiver, år, opplag, sider
2016. Vol. 167, nr 5, s. 435-456
Emneord [en]
Random structure, Almost sure theory, Pregeometry, Supersimple, Countably categorical
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:uu:diva-276995DOI: 10.1016/j.apal.2016.02.001ISI: 000372680500001OAI: oai:DiVA.org:uu-276995DiVA, id: diva2:908140
Tilgjengelig fra: 2016-03-01 Laget: 2016-02-17 Sist oppdatert: 2017-11-30bibliografisk kontrollert
Inngår i avhandling
1. Limit Laws, Homogenizable Structures and Their Connections
Åpne denne publikasjonen i ny fane eller vindu >>Limit Laws, Homogenizable Structures and Their Connections
2018 (engelsk)Doktoravhandling, med artikler (Annet vitenskapelig)
Alternativ tittel[sv]
Gränsvärdeslagar, Homogeniserbara Strukturer och Deras Samband
Abstract [en]

This thesis is in the field of mathematical logic and especially model theory. The thesis contain six papers where the common theme is the Rado graph R. Some of the interesting abstract properties of R are that it is simple, homogeneous (and thus countably categorical), has SU-rank 1 and trivial dependence. The Rado graph is possible to generate in a probabilistic way. If we let K be the set of all finite graphs then we obtain R as the structure which satisfy all properties which hold with assymptotic probability 1 in K. On the other hand, since the Rado graph is homogeneous, it is also possible to generate it as a Fraïssé-limit of its age.

Paper I studies the binary structures which are simple, countably categorical, with SU-rank 1 and trivial algebraic closure. The main theorem shows that these structures are all possible to generate using a similar probabilistic method which is used to generate the Rado graph. Paper II looks at the simple homogeneous structures in general and give certain technical results on the subsets of SU-rank 1.

Paper III considers the set K consisting of all colourable structures with a definable pregeometry and shows that there is a 0-1 law and almost surely a unique definable colouring. When generating the Rado graph we almost surely have only rigid structures in K. Paper IV studies what happens if the structures in K are only the non-rigid finite structures. We deduce that the limit structures essentially try to stay as rigid as possible, given the restriction, and that we in general get a limit law but not a 0-1 law.

Paper V looks at the Rado graph's close cousin the random t-partite graph and notices that this structure is not homogeneous but almost homogeneous. Rather we may just add a definable binary predicate, which hold for any two elemenets which are in the same part, in order to make it homogeneous. This property is called being homogenizable and in Paper V we do a general study of homogenizable structures. Paper VI conducts a special case study of the homogenizable graphs which are the closest to being homogeneous, providing an explicit classification of these graphs.

sted, utgiver, år, opplag, sider
Uppsala: Department of Mathematics, 2018. s. 43
Serie
Uppsala Dissertations in Mathematics, ISSN 1401-2049 ; 104
Emneord
Model theory, random structure, finite model theory, simple theory, homogeneous structure, countably categorical, 0-1 law
HSV kategori
Forskningsprogram
Matematisk logik; Matematik
Identifikatorer
urn:nbn:se:uu:diva-330142 (URN)978-91-506-2672-8 (ISBN)
Disputas
2018-02-16, Polhemssalen, Ångströmlaboratoriet, Lägerhyddsvägen 1, Uppsala, 13:15 (engelsk)
Opponent
Veileder
Tilgjengelig fra: 2018-01-17 Laget: 2017-11-28 Sist oppdatert: 2018-02-09

Open Access i DiVA

fulltext(412 kB)3 nedlastinger
Filinformasjon
Fil FULLTEXT02.pdfFilstørrelse 412 kBChecksum SHA-512
ceaced8a211be73a59086afe139931c8634960572488f90a0d5eae16e6f59c45127e5192ab284fab5fec3a524f93b2ae211601762c1eb1764a2a73593b33f8eb
Type fulltextMimetype application/pdf

Andre lenker

Forlagets fulltekst

Søk i DiVA

Av forfatter/redaktør
Ahlman, Ove
Av organisasjonen
I samme tidsskrift
Annals of Pure and Applied Logic

Søk utenfor DiVA

GoogleGoogle Scholar
Totalt: 3 nedlastinger
Antall nedlastinger er summen av alle nedlastinger av alle fulltekster. Det kan for eksempel være tidligere versjoner som er ikke lenger tilgjengelige

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 533 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf